Low mach number fluctuating hydrodynamics of binary liquid mixtures

AJ Nonaka, Y Sun, JB Bell, Aleksandar Donev

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)163-204
JournalCommunications in Applied Mathematics and Computational Science
Volume10
Issue number2
StatePublished - 2015

Cite this

Low mach number fluctuating hydrodynamics of binary liquid mixtures. / Nonaka, AJ; Sun, Y; Bell, JB; Donev, Aleksandar.

In: Communications in Applied Mathematics and Computational Science, Vol. 10, No. 2, 2015, p. 163-204.

Research output: Contribution to journalArticle

@article{117d76ca8bf744df831c2c1d856d6e9c,
title = "Low mach number fluctuating hydrodynamics of binary liquid mixtures",
author = "AJ Nonaka and Y Sun and JB Bell and Aleksandar Donev",
year = "2015",
language = "English (US)",
volume = "10",
pages = "163--204",
journal = "Communications in Applied Mathematics and Computational Science",
issn = "1559-3940",
publisher = "Mathematical Sciences Publishers",
number = "2",

}

TY - JOUR

T1 - Low mach number fluctuating hydrodynamics of binary liquid mixtures

AU - Nonaka, AJ

AU - Sun, Y

AU - Bell, JB

AU - Donev, Aleksandar

PY - 2015

Y1 - 2015

M3 - Article

VL - 10

SP - 163

EP - 204

JO - Communications in Applied Mathematics and Computational Science

JF - Communications in Applied Mathematics and Computational Science

SN - 1559-3940

IS - 2

ER -